# SDR V0XD20140203002

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM STEP ACTUATOR ARM BRACKET HARDWARE LOOSE.  TIGHTENED BRACKET HARDWARE IAW AMM 20-21-00, 52-11-04.
